Junyi Tu

Mathematics & Computer Science
Salisbury University

I am an assistant professor at Salisbury University.

Research interest: Topological Data Analysis, Image Processing, Data Visualization, Dynamical Systems and Differential Equations

Email: jxtu [at] salisbury [dot] edu
Office: 136 Devilbiss Hall
Office Hours:
  • MW 11:00AM-01:00PM
  • F 11:00AM-12:10PM
  • Or by appointment
Phone: 410-677-0027


Fall 2020

COSC 220 - Computer Science II

COSC 362 - Theory of Computation

Spring 2020

COSC 117 - Programming Fundamentals

COSC 362 - Theory of Computation


Topological data analysis


Topologically-Guided Color Image Enhancement
J Tu, P Rosen
International Symposium on Visual Computing, 270-282, 2019

Propagate and pair: a single-pass approach to critical point pairing in Reeb graphs
J Tu, M Hajij, P Rosen
International Symposium on Visual Computing, 99-113, 2019

Inferring Quality in Point Cloud-based 3D Printed Objects using Topological Data Analysis
Paul Rosen, Mustafa Hajij, Junyi Tu, Tanvirul Arafin and Les Piegl
Computer-Aided Design and Applications, 16(3) 519-527 2019

A hybrid solution to parallel calculation of augmented join trees of scalar fields in any dimension
Paul Rosen, Junyi Tu, Les A. Piegl
Computer-Aided Design and Applications 0 1-9 2018

A Hybrid Solution to Calculating Augmented Join Trees of 2D Scalar Fields in Parallel
P Rosen, J Tu, L Piegl
CAD Conference and Exhibition Japan 32-36 2017

Random attractor of stochastic Brusselator system with multiplicative noise
Junyi Tu, Yuncheng You
Discrete Continuous Dynamical Systems-A 36(5) 2757-2779 2016

Random attractors for stochastic lattice reversible Gray-Scott systems with additive noise
Hongyan Li, Junyi Tu
Electronic J. Diff. Eqs. 2015(263) 1-25 2015

Random attractors and averaging for non-autonomous stochastic wave equations with nonlinear damping
H Li, Y You, J Tu
Journal of Differential Equations 258 (1), 148-190, 2015

Global Attractors and Robustness of the Boissonade System
Junyi Tu
J. Dyn. Diff. Eq. 27(1) 187-211 2015

Two New Wronskian Solutions for (3+1)-Dimensional Jimbo-Miwa Equation
Yaning Tang, Junyi Tu, Wen-Xiu Ma
Applied Mathematics and Computation 218(20) 10050-10055 2012

Hirota bilinear equations with linear subspaces of solutions
WX Ma, Y Zhang, Y Tang, J Tu
Applied Mathematics and Computation 218(13) 7174-7183 2012

Explicit flow equations and recursion operator of the ncKP hierarchy
J He, J Tu, X Li, L Wang
Nonlinearity 24 (10), 2875 2011